# SDR USAA20090717BB114

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2560 · Emergency Equipment
- Part: Block
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - AFT LEFT DOOR ESCAPE SLIDE GIRT BAR CENTERING BLOCK HAS CORROSION.  REPLACED L4 DOOR ESCAPE SLIDE CENTERING BLOCK.
